Journal of Graph Theory

Cover image for Journal of Graph Theory

Summer 1986

Volume 10, Issue 2

Pages fmi–fmi, 139–264

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100201

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. A generalization of edge-coloring in graphs (pages 139–154)

      S. Louis Hakimi and Oded Kariv

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100202

    2. On digraphs with the odd cycle property (pages 155–165)

      Rachel Manber and Jia-Yu Shao

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100203

    3. On iterated clique graphs with increasing diameters (pages 167–171)

      C. Peyrat, D. F. Rall and P. J. Slater

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100204

    4. Node coverings with odd chains (pages 177–185)

      D. De Werra

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100206

    5. Saturated graphs with minimal number of edges (pages 203–210)

      L. Kászonyi and Zs. Tuza

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100209

    6. Some large graphs with given degree and diameter (pages 219–224)

      I. Alegre, M. A. Fiol and J. L. A. Yebra

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100211

    7. Even graphs (pages 225–239)

      F. Göbel and H. J. Veldman

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100212

    8. A class of self-complementary vertex-transitive digraphs (pages 241–249)

      Gek-Ling Chia and Chong-Keang Lim

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100213

    9. Strongly balanced graphs and random graphs (pages 251–264)

      Andrzej Ruciński and Andrew Vince

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190100214

SEARCH

SEARCH BY CITATION